MathSciNet Relay Station
MathSciNet bibliographic data
MR73577 (17,453a) 09.3X
Eilenberg, Samuel; Nakayama, Tadasi On the dimension of modules and algebras. II. Frobenius algebras and quasi-Frobenius rings. Nagoya Math. J. 9 (1955), 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement